# SDR COMA0260344

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 8,931 hours, 9,102 cycles
- Engine: Ge CF343A1
- Engine time: 19,247 hours, 18,598 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807022
- Condition: Failed
- Location: R/H
- Part time: 19,247 hours, 18,598 cycles
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5376 R/H ENGINE OIL PRESSURE WARNING - FAILED BY ENGINE FAILURE.REPLACED R/H ENGINE.
